# SDR REXA2018100900943

- Difficulty date: September 20, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STICK 3 HAS CORROSION, IN THE CABIN. REMOVED/REPLACED NEW RT AISLE SEAT TRACK IAW SRM 53-01-11.
